# SDR COMA0260696

- Difficulty date: December 6, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 16,870 hours, 15,360 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 5169 FUEL FUMES IN FWD SECTION OF AIRCRAFT AFTER APU START.COULD NOT DUPLICATE, OPERATIONAL CHECK OF APU WAS NORMAL.
